MathSciNet Relay Station
MathSciNet bibliographic data
MR255666 (41 #326) 20.29
Fong, Paul; Wong, W. J. A characterization of the finite simple groups ${\rm PSp} (4,q)$, $G\sb{2}(q)$, $D\sb{4}{}\sp{2}(q)$. I. Nagoya Math. J. 36 1969 143–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement